# SDR SWIA200312267

- Difficulty date: August 15, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,673 hours, 43,037 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Part serial: 4860
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,030 hours, 8,529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GEN WENT OFF LINE ON TAXI, SMELT SMOKE THROUGHOUT CABIN.  REMOVED AND REPLACED APU STARTER/GEN.  OPS CHECK GOOD IAW 24-35-00.
